Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

November 5, 2021Collier County, Florida

NWS Miami, FL issued this special weather statement at Nov 5, 2021, 5:54 AM EDT for Collier County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2021, 5:54 AM EDT (09:54 UTC)
Expired
Nov 5, 2021, 6:45 AM EDT
In force
51 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
30

County Collier County, FL

The radar

The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
612 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

762 
WWUS82 KMFL 050954
SPSMFL

Special Weather Statement
National Weather Service Miami FL
554 AM EDT Fri Nov 5 2021
 
FLZ070-071-051045-
Inland Broward County FL-Inland Collier County FL-
554 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of southeastern Collier
County through 645 AM EDT...

At 554 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress National Preserve, or 19 miles northeast of Everglades City,
moving northeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2625 8117 2625 8116 2609 8086 2588 8110
      2602 8129
TIME...MOT...LOC 0954Z 212DEG 21KT 2601 8113 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

Fell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 5, 3:05 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 5, 3:05 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Miami FL
305 AM EDT Fri Nov 5 2021

..STRONG TO SEVERE STORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...

.SHORT TERM (Today through Saturday)...

Model solutions and sfc analyses data depict a complex synoptic
setup unfolding over the eastern GOMEX and the southern half of the
peninsula. Ensembles and HRRs show a broad sfc low developing just
west of Tampa and getting fairly close to our NW areas. Models push
this low into the northern half of the peninsula and then migrating
NE into the eastern coastal waters of the state by Saturday.
Meanwhile, upper level dynamic support looks a little better for
this afternoon as a local jet moves through the central portions of
the peninsula. This will further enhance lifting and divergence
aloft, which will then translate into more favorable conditions for
stronger and longer-lasting cells. At the sfc, a frontal boundary is
expected to move into SoFlo today as its parent mid level trough
moves into the eastern seaboard. Latest models keep the boundary
lingering over the area as a semi-stationary front through the
overnight hours, then finally pushing south and into the Florida
Keys by Saturday morning.

The described synoptic scenario will result in a rather wet and
potentially convective weather pattern for the next 24 hours with
best chances for strong, or even a few severe cells this afternoon
and early evening. Latest MFL and model sounding data suggest PWATs
likely reaching 2 inches or higher today, along with increasing
moisture advection from the Caribbean as winds veer to the SE as a
result of the aforementioned low and the approaching sfc boundary.
Potential for urban flooding will surely be a concern, especially in
locations where training of storms could bring several consecutive
bouts of heavy rain.

In addition, with the aforementioned dynamic support aloft, modest
bulk shear values, and adequate lapse rate profiles, can not rule
out the possibility of a tornadic storm or two during the peak of
the event. SoFlo remains under a marginal risk for severe weather
through the evening hours.

In terms of coastal concerns, a coastal flood statement remains in
effect as the King Tides will combine with a NE swell to increase
the potential for localized minor coastal flooding through
Saturday.

Once the front/low/upper jet clear the area sometime by Saturday
late morning to early afternoon, lingering moisture may still
provide enough fuel for isolated to scattered showers. Then, a drier
and cooler air mass is expected to descend upon the region beginning
Saturday afternoon and evening. This will cool down a bit afternoon
highs, mainly upper 70s to near 80, or about 5-6 degrees cooler
compared to this afternoon.

.LONG TERM...

Saturday Night through Friday

The second half of the weekend will feature gusty north/
northwesterly flow in the wake of a passing cold front, with winds
gradually shifting to more of a northeasterly component by the
middle of the week. High pressure will build in early next week,
resulting in a much drier air mass along with cooler temperatures.
High temperatures early next week will generally range from the
upper 70s to the lower 80s across most of the region. Low
temperatures in the early morning hours of Sunday and Monday will
be the coolest of the season so far as they will drop into the
lower to mid 50s across Glades and Hendry Counties to the lower to
mid 60s across portions of the east coast.

As winds gradually veer to more of a east/northeasterly component
towards the middle of the week, temperatures across the region will
slowly begin to return to seasonable values. This will also allow
for a slow and gradual moisture return as well, which will introduce
a slight chance for showers back into the forecast for the middle to
end of next week, with the greatest preliminary rainfall chances
being towards the end of next week. High temperatures will gradually
trend upwards, as temperatures in the low to mid 80s can be expected
across the region.

&&

.AVIATION(06Z TAFS)...

Overnight convection over the Collier coastal waters is now sliding
into the coastline and will continue to affect APF through the rest
of the morning hours. AMDS and TEMPOS will likely be necessary for
APF as the event progresses. Weather activity should pick up late
this morning and into the afternoon hours, with widespread RA/TS
expected today. Sub-VFR likely during the period, with IFR/LIFR
possible at any terminal directly impacted by convection. E to SE
wind flow outside convection.

&&

.MARINE...

Winds will gradually increase ahead of an approaching front, which
will move across the coastal waters late tonight and into Saturday
morning. Mostly SCEC winds are expected today and tonight, but SCA
level winds are likely for the offshore Collier county waters.
Advisory level seas may also be possible along the Atlantic Gulf
stream waters behind the front as northerly winds interact with the
gulf stream.

Widespread showers and scattered thunderstorms will develop today
over much of the coastal waters, with a concern for strong storms
developing ahead of the front. Some beach erosion is also possible,
mainly over east coast locations this weekend with the arrival of a
northerly swell.

&&

.BEACHES...

A moderate risk of rip currents is expected for the Palm Beaches
today due to a combination of a northerly swell and increasing
onshore flow. A larger NNE swell along with higher seas is expected
to reach the Atlantic coast during the weekend. This should result
in periods of high risk for rip currents over the Palm beaches, and
a moderate to high risk for Broward and Miami Dade. For the Collier
county beaches, a moderate risk of rip currents is likely for
Saturday behind the front.

Also, the King tides should also arrive this weekend. At this time,
the models are showing 0.3 to 0.5 feet above the forecast high
tides. This could lead to possible minor flooding along the usual
vulnerable coastal areas at times of high tide. Will continue to
monitor latest guidance as the week progresses.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            81  70  80  59 /  90  70  40  10
West Kendall     81  68  81  57 /  90  70  30  10
Opa-Locka        81  70  81  59 /  90  70  40  10
Homestead        81  68  80  58 /  90  70  40  10
Fort Lauderdale  81  70  79  59 /  90  70  40  10
N Ft Lauderdale  80  70  79  59 /  90  70  40  10
Pembroke Pines   81  69  79  57 /  90  70  40  10
West Palm Beach  80  68  78  57 /  90  70  40  10
Boca Raton       81  70  79  59 /  90  70  40  10
Naples           80  66  76  59 /  80  60  20  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory from 2 AM EDT Saturday to 1 AM EST Sunday
     for GMZ656-676.

&&

Today through Saturday and Aviation/Marine...AR
Saturday Night through Thursday...Bhatti

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Nov 5, 4:31 AM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
431 AM EDT Fri Nov 5 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
431 AM EDT Fri Nov 5 2021

...Palm Beaches: High Risk Of Rip Currents...
...A Few Strong Storms Possible through Tonight...
...Hazardous Marine Conditions Developing This Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the Palm
Beaches and a moderate risk for the Broward beaches. Swim only at
guarded beaches and heed the advice of the beach patrols.

Thunderstorms: Scattered to numerous thunderstorms are expected today
and this evening as a cold front moves across south Florida. Main
concerns with this activity would be lightning strikes, strong wind
gusts, and periods of heavy rainfall.

Waterspouts: A few waterspouts are possible across the South Florida
Coastal waters.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The risk of rip currents is forecast to remain high for the rest of
the weekend for the Palm Beaches. There may be a moderate risk of
rip currents for the Collier county beaches on Saturday.

Hazardous marine conditions for small craft are forecast to develop
this weekend across portions of the South Florida waters behind the front.
The greatest concern is for the Atlantic gulf stream waters and the
offshore Collier county waters.

Coastal Flooding will be possible along the Atlantic, especially
during high tide on Saturday. Due to continued northeasterly swell
along with King Tides, some minor coastal flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind, hail and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Special weather statement, Nov 5, 5:18 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
518 AM EDT Fri Nov 5 2021

FLZ069-070-050945-
Coastal Collier County FL-Inland Collier County FL-
518 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of south central
Collier County through 545 AM EDT...

At 518 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over
Chokoloskee, moving northeast at 15 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Chokoloskee, Everglades City, Plantation Island and Carnestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

&&

LAT...LON 2597 8141 2589 8121 2575 8136 2578 8143
      2579 8144 2579 8146
TIME...MOT...LOC 0918Z 218DEG 14KT 2578 8138

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Fell
Local storm report, Nov 5, 5:45 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 AM EDT FRI NOV 05 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     FLASH FLOOD      1 NE CORAL GABLES       25.74N  80.26W
11/05/2021                   MIAMI-DADE         FL   TRAINED SPOTTER

            RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN DURING
            THE LAST HOUR OVER THIS AREA. STORM SPOTTER REPORTED THE
            INTERSECTION OF BIRD ROAD AND LE JEUNE ROAD HAS STANDING
            WATER WHICH IS OVER THE CURB.

&&

EVENT NUMBER MFL2100064

BNB
Special weather statement, Nov 5, 5:45 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
545 AM EDT Fri Nov 5 2021

FLZ074-173-051045-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
545 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 645 AM EDT...

At 544 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Marlins Park, or over Miami, moving northeast at 15 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Miami Gardens, Virginia Key, North Miami, North Miami
Beach, Aventura, Sunny Isles Beach, Opa-Locka, Miami Springs, Miami
Shores, North Bay Village, West Miami, El Portal and Gladeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2568 8011 2570 8033 2595 8027 2594 8005
TIME...MOT...LOC 0944Z 208DEG 15KT 2577 8023

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Fell
Local storm report, Nov 5, 5:46 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
546 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND GST     3 SSE ABERDEEN GOLF COU 26.52N 80.14W
11/04/2021  M60 MPH          PALM BEACH         FL   MESONET

            ...DELAYED REPORT... SEVERE WIND GUST OF 60
            MPH MESURED BY THE MESONET STATION CW0029
            BOYNTON BEACH ASSOCIATED WITH A STRONG
            THUNDERSTORM. STATION ELEVATION: 19 FT.

&&

FELL
Local storm report, Nov 5, 5:52 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
552 AM EDT FRI NOV 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 AM     FLASH FLOOD      1 SSW CORAL GABLES      25.72N 80.28W
11/05/2021                   MIAMI-DADE         FL   PUBLIC

            TWITTER POST SHOWED STREET FLOODING ALONG
            STANFORD DRIVE ON THE UNIVERSITY OF MIAMI
            CAMPUS.

&&

GR
Special weather statement, Nov 5, 5:54 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
554 AM EDT Fri Nov 5 2021

FLZ070-071-051045-
Inland Broward County FL-Inland Collier County FL-
554 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of southeastern Collier
County through 645 AM EDT...

At 554 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress National Preserve, or 19 miles northeast of Everglades City,
moving northeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2625 8117 2625 8116 2609 8086 2588 8110
      2602 8129
TIME...MOT...LOC 0954Z 212DEG 21KT 2601 8113

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Fell

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:46 PM EDTAreal Flood AdvisoryMFLCollier119 min
Nov 4, 11:50 PM EDTSpecial Weather StatementMFLHendry25 min
Nov 5, 12:10 AM EDTSpecial Marine WarningMFL65 min
Nov 5, 12:17 AM EDTSpecial Marine WarningMFL118 min
Nov 5, 12:22 AM EDTSpecial Weather StatementMFLPalm Beach23 min
Nov 5, 1:11 AM EDTSpecial Weather StatementMFLPalm Beach34 min
Nov 5, 1:23 AM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Nov 5, 4:03 AM EDTSpecial Weather StatementMFLCollier57 min
Nov 5, 4:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 4:51 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade24 min
Nov 5, 4:53 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 5:02 AM EDTSpecial Weather StatementMFLCollier28 min
Nov 5, 5:09 AM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe36 min
Nov 5, 5:10 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade25 min
Nov 5, 5:12 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 5:18 AM EDTSpecial Weather StatementMFLCollier27 min
Nov 5, 5:23 AM EDTSevere Thunderstorm WarningMFLCollier37 min
Nov 5, 5:25 AM EDTSpecial Marine WarningMFL16 min
Nov 5, 5:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Nov 5, 5:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 6:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Nov 5, 6:08 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 6:23 AM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
Nov 5, 6:38 AM EDTSpecial Marine WarningMFL67 min
Nov 5, 6:43 AM EDTSpecial Weather StatementMFLBroward47 min
Nov 5, 6:46 AM EDTSpecial Weather StatementMFLCollier44 min
Nov 5, 6:53 AM EDTSpecial Weather StatementMFLBroward37 min
Nov 5, 6:56 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 7:27 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 7:39 AM EDTSpecial Marine WarningMFL51 min
Nov 5, 7:41 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach8 days
Nov 5, 7:51 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach114 min
Nov 5, 8:04 AM EDTSpecial Marine WarningMFL26 min
Nov 5, 8:12 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 8:19 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade56 min
Nov 5, 8:24 AM EDTSpecial Marine WarningMFL66 min
Nov 5, 9:13 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Nov 5, 9:27 AM EDTSpecial Marine WarningMFL63 min
Nov 5, 9:58 AM EDTAreal Flood AdvisoryMFLCollier2 hr
Nov 5, 10:02 AM EDTSpecial Marine WarningMFL58 min
Nov 5, 10:03 AM EDTSpecial Marine WarningMFL57 min
Nov 5, 10:22 AM EDTSpecial Marine WarningMFL53 min
Nov 5, 10:27 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 10:54 AM EDTSpecial Marine WarningMFL2 hr
Nov 5, 11:08 AM EDTSpecial Marine WarningMFL89 min
Nov 5, 11:48 AM EDTSpecial Marine WarningMFL27 min
Nov 5, 12:25 PM EDTSpecial Weather StatementMFLMonroe35 min
Nov 5, 12:35 PM EDTSpecial Marine WarningMFL55 min
Nov 5, 12:59 PM EDTSpecial Marine WarningMFL46 min
Nov 5, 1:29 PM EDTSpecial Marine WarningMFL91 min
Nov 5, 1:42 PM EDTSpecial Marine WarningMFL48 min
Nov 5, 1:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Nov 5, 2:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Nov 5, 2:02 PM EDTSpecial Marine WarningMFL28 min
Nov 5, 2:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Nov 5, 3:54 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 5:11 PM EDTSpecial Marine WarningMFL49 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.